# SDR JJBA20240425060

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 41,153 hours, 27,643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379002
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD SYSTEM 1 FAIL WHEN RETRACTING GEAR. PERFORMED GVI OF HYD SYS #1, FOUND A NLG DOOR HYD LINE TO RH ACTUATOR IS LEAKING. INSPECTED EDP #1 FOR SIGNS OF DAMAGE OR LEAKS, NO DEFECTS NOTED. EDP RAN WITH HYD RESERVOIR AT ZERO, NO DEFECTS FOUND. SERVICED HYD SYS. PRESSURIZED HYD SYSTEM WITH EDP. NO LEAKS PRESS HOLDS AT 3000 PSI, PRESSURIZED HYD SYS WITH EMDP. NO LEAKS PRESS HOLDS AT 3000 PSI. REMOVED AND REPLACED NLG DOOR RH ACTUATOR HYDRAULIC LINE AND PERFORMED HYDRAULIC SYSTEM BLEEDING. PERFORMED FREE FALL INSPECTION. NO DEFECTS NOTED, PERFORMED LG EMERGENCY EXIT OPS CHECK. OPS CHECK SAT. FREE FALL SYSTEM WORKING AS IT SHOULD, PERFORMED GEAR SWINGS 6 CYCLES. OPS CHECK SAT. NO FAULTS OR LEAKS NOTED
